Have Pediatric Questions? Ask a Pediatrician.
Greetings,Thank you for your question.I am Dr. Su S.I will try my best to help you.Where on the body did she get poison ivy exposure?
Is she taking any other medicine?
Thank you for the input.I am very sorry for her symptoms.There can be side effects from prednisone.Allergic reaction, facial telangiectasia can occur.
Poison ivy rash itself can appear later too.I would advise to get her examined by her doctor again.Meanwhile, please continue benadryl.This would help in allergy.I hope this information will be helpful.If you have any query, please feel free to ask.If you are happy with my answer please click on the Excellent/Good rating. Wish her healthy life.Regards.
You are always welcome.If you are happy with my answer please click on the Excellent/Good rating. Wish her healthy life and early recovery.Warm Regards.
At this point, you can give it as there is a possibility of allergy.
It will help to prevent any allergic reaction from prednisone.